Alert archive / California / Gale Watches in 2012
Gale Watch 21, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale watch at Jun 11, 2012, 2:39 PM PDT. It took effect at Jun 13, 2012, 9:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 11, 2012, 2:39 PM PDT (21:39 UTC)
- In effect from
- Jun 13, 2012, 9:00 AM PDT
- Expired
- Jun 12, 2012, 9:11 PM PDT
- In force
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
375 WHUS76 KLOX 112139 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 239 PM PDT MON JUN 11 2012 PZZ670-120545- /O.NEW.KLOX.GL.A.0021.120613T1600Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 239 PM PDT MON JUN 11 2012 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE THURSDAY NIGHT. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT COULD POSSIBLY DEVELOP LATE WEDNESDAY MORNING AND CONTINUE THROUGH THURSDAY NIGHT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ673-676-120545- /O.NEW.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 239 PM PDT MON JUN 11 2012 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT COULD POSSIBLY DEVELOP WEDNESDAY AFTERNOON AND CONTINUE THROUGH THURSDAY NIGHT. THE STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
6 follow-up statements
934 WHUS76 KLOX 120425 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 925 PM PDT MON JUN 11 2012 PZZ670-121230- /O.UPG.KLOX.GL.A.0021.120613T1600Z-120615T1000Z/ /O.NEW.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 925 PM PDT MON JUN 11 2012 ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 3 AM PDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS 35 TO 40 KT WILL DEVELOP TUESDAY NIGHT AND CONTINUE THROUGH THURSDAY NIGHT. SEAS 8 TO 10 FEET TUESDAY NIGHT WILL BUILD TO 9 TO 12 FEET BY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-121230- /O.NEW.KLOX.SC.Y.0073.120612T2200Z-120613T2200Z/ /O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 925 PM PDT MON JUN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 PM PDT WEDNESDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP TUESDAY AFTERNOON AND CONTINUE THROUGH EARLY WEDNESDAY AFTERNOON. WINDS WILL FURTHER INCREASE LATE WEDNESDAY INTO THURSDAY NIGHT...WITH GUSTS UP TO 35 KT POSSIBLE. SEAS 6 TO 8 FEET ON TUESDAY WILL BUILD TO 11 TO 14 FEET BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
893 WHUS76 KLOX 121046 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 346 AM PDT TUE JUN 12 2012 PZZ670-121900- /O.NEW.KLOX.SC.Y.0074.120612T1046Z-120613T0100Z/ /O.CON.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 346 AM PDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS 30 KNOTS TODAY WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO BETWEEN 35 AND 40 KNOTS TONIGHT AND PERSIST THROUGH THURSDAY NIGHT. COMBINED SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 10 TO 13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-121900- /O.EXT.KLOX.SC.Y.0073.120613T0100Z-120613T2200Z/ /O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 346 AM PDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH WEDNESDAY MORNING. WINDS THEN MAY POSSIBLY INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS IO BETWEEN 35 AND 40 KNOTS WEDNESDAY AFTERNOON AND PERSIST THROUGH LATE THURSDAY NIGHT. COMBINED SEAS WILL BUILD TO 7 TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
645 WHUS76 KLOX 121558 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 858 AM PDT TUE JUN 12 2012 PZZ670-130000- /O.CON.KLOX.SC.Y.0074.000000T0000Z-120613T0100Z/ /O.CON.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 858 AM PDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS 30 KNOTS TODAY WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS TONIGHT AND 40 KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 10 TO 13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-130000- /O.CON.KLOX.SC.Y.0073.120613T0100Z-120613T2200Z/ /O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 858 AM PDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH WEDNESDAY MORNING. WINDS THEN MAY POSSIBLY INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WEDNESDAY AFTERNOON AND 40 KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS WILL BUILD TO 7 TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHUS76 KLOX 122157 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 257 PM PDT TUE JUN 12 2012 PZZ670-130600- /O.CON.KLOX.SC.Y.0074.000000T0000Z-120613T0100Z/ /O.CON.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 257 PM PDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS 30 KNOTS THIS AFTERNOON WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS LATE THIS EVENING AND 40 KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 10 TO 13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-130600- /O.CON.KLOX.SC.Y.0073.120613T0100Z-120613T2200Z/ /O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 257 PM PDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH WEDNESDAY MORNING. WINDS THEN MAY POSSIBLY INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WEDNESDAY AFTERNOON AND 40 KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS WILL BUILD TO 7 TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
839 WHUS76 KLOX 130049 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 549 PM PDT TUE JUN 12 2012 PZZ670-130900- /O.EXP.KLOX.SC.Y.0074.000000T0000Z-120613T0100Z/ /O.CON.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 549 PM PDT TUE JUN 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM PDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS 30 KNOTS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS LATE THIS EVENING AND 40 KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS OF 7 TO 10 FEET WILL BUILD TO 10 TO 13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-130900- /O.CON.KLOX.SC.Y.0073.120613T0100Z-120613T2200Z/ /O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 549 PM PDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH WEDNESDAY MORNING. WINDS THEN MAY POSSIBLY INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WEDNESDAY AFTERNOON AND 40 KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS WILL BUILD TO 7 TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY WEDNESDAY NIGHT... THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
092 WHUS76 KLOX 130411 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 911 PM PDT TUE JUN 12 2012 PZZ673-676-131215- /O.CON.KLOX.SC.Y.0073.000000T0000Z-120613T2200Z/ /O.UPG.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/ /O.EXB.KLOX.GL.W.0028.120613T2200Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 911 PM PDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH WEDNESDAY MORNING. WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WEDNESDAY AFTERNOON AND 40 KNOTS THURSDAY AND THURSDAY NIGHT. THE STRONGEST WINDS WILL BE NORTHWEST OF SAN NICOLAS ISLAND. COMBINED SEAS WILL BUILD TO 7 TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY WEDNESDAY NIGHT... THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-131215- /O.CON.KLOX.GL.W.0028.000000T0000Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 911 PM PDT TUE JUN 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE TONIGHT. GUSTS WILL INCREASE TO 40 KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS OF 7 TO 10 FEET WILL BUILD TO 10 TO 13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale watch went out at Jun 11, 2:05 PM PDT, 34 minutes earlier.
Area forecast discussion, Jun 11, 2:05 PM PDT, 34 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 205 PM PDT MON JUN 11 2012 .SYNOPSIS... NIGHT THROUGH MORNING STRATUS WILL CONTINUE ACROSS THE COASTAL PLAIN AND VALLEYS THROUGH THE WEEK. AFTERNOON TEMPERATURES WILL EXHIBIT A COOLING TREND THROUGH THURSDAY. FOR FRIDAY THROUGH THE WEEKEND...A WARMING TREND IS EXPECTED WITH SOME DECREASE IN THE COASTAL STRATUS. && .SHORT TERM (TODAY-THU)...OVERALL...12Z MODELS IN GOOD SYNOPTIC AGREEMENT THROUGH THE PERIOD. AT UPPER LEVELS...A FLAT RIDGE WILL BUILD OVER THE EASTERN PACIFIC ON TUESDAY...THEN A TROUGH WILL GRADUALLY DEEPEN ALONG THE WEST COAST WEDNESDAY/THURSDAY. NEAR THE SURFACE...TYPICAL JUNE FLOW PATTERN WILL PREVAIL...GENERALLY ONSHORE THROUGH THE PERIOD WITH A BIT OF NORTHWESTERLY PUSH EACH NIGHT. FORECAST-WISE...THERE WILL BE VERY TRANQUIL WEATHER THROUGH THE PERIOD. MAIN "PROBLEM OF THE DAY" WILL BE ATTEMPTING TO OUT THINK THE MARINE INVERSION. MARINE INVERSION WAS DEEP ENOUGH THIS MORNING TO GET SOME STRATUS INTO THE SANTA CLARITA VALLEY. HOWEVER FOR TONIGHT WITH SOME INCREASE IN H5 HEIGHTS...WILL EXPECT THE INVERSION TO BE A BIT MORE SHALLOW...KEEPING STRATUS CONFINED TO THE LOWER VALLEYS. FOR TUESDAY NIGHT AND WEDNESDAY NIGHT...EXPECT THE INVERSION TO DEEPEN A BIT WITH STRATUS INTO MOST COASTAL VALLEY AREAS. DEPENDING ON THE STRENGTH OF THE NORTHWESTERLY FLOW...THE SOUTH COAST OF SBA COULD SEE LESS STRATUS COVERAGE TUESDAY NIGHT. OVERALL...EXPECT DECENT BURNOFF EACH AFTERNOON...SO NOT MUCH IN THE WAY OF JUNE GLOOM IS ANTICIPATED. AS FOR THE WINDS...THERE WILL SOME PERIODS OF NORTHWESTERLY WINDS EACH EVENING ACROSS THE SANTA YNEZ RANGE AND I-5 CORRIDOR. HOWEVER THE UPPER LEVEL SUPPORT IS VERY MINIMAL. SO...DO NOT ANTICIPATE ANY SIGNIFICANT WIND ISSUES WITH WINDS REMAINING BELOW ADVISORY LEVELS. AS FOR THE WESTERLY WINDS EACH AFTERNOON...WILL ALSO EXPECT SPEEDS TO REMAIN BELOW ADVISORY LEVELS ACROSS THE ANTELOPE VALLEY. HOWEVER WOULD NOT BE SURPRISED TO SEE THE LOCAL WIND TUNNELS (LAKE PALMDALE AND POPPY PARK) TO BRIEFLY APPROACH ADVISORY LEVEL GUSTS EACH AFTERNOON. AS FOR TEMPS...TUESDAY SHOULD BE THE WARMEST DAY IN THE SHORT TERM WITH SOME VALLEY LOCALES CLIMBING INTO THE LOWER 90S. ON WEDNESDAY AND THURSDAY...WILL EXPECT A COOLING TREND ALL AREAS AS MARINE INFLUENCE INCREASES AND HEIGHTS/THICKNESSES LOWER AS TROUGH DEVELOPS OVER THE WEST COAST. .LONG TERM (FRI-MON)...FOR THE EXTENDED...MODELS START OUT IN GOOD SYNOPTIC AGREEMENT...THEN START DIVERGING ANNOYING. AT UPPER LEVELS ALL MODELS KEEP STRENGTHENING THE UPPER TROUGH OVER THE AREA FRIDAY AND SATURDAY...EVENTUALLY DEVELOPING A CUTOFF LOW TO OUR SOUTHWEST ON SATURDAY. FOR SUNDAY/MONDAY...THE ECMWF DECIDES TO BUILD A RIDGE OVER THE AREA WHILE THE GFS/CANADIAN KEEP A SOUTHWEST-NORTHEAST ORIENTATED TROUGH OVER THE AREA. NEEDLESS TO SAY...THIS COULD HAVE A NOTICEABLE IMPACT UPON THE FORECAST. FOR FRIDAY/SATURDAY...WILL EXPECT A CONTINUED MARINE LAYER PATTERN ACROSS THE AREA WITH THE INVERSION DEEP ENOUGH TO POTENTIALLY BRING SOME STRATUS AS FAR INLAND AS THE SANTA CLARITA VALLEY. HOWEVER WOULD NOT BE SURPRISED TO SEE THE MARINE LAYER STRATUS NOT COOPERATE WITH MY FORECAST. AS FOR TEMPS...WILL EXPECT A VERY SLIGHT WARMUP MOST AREAS FRIDAY/SATURDAY AS HEIGHTS/THICKNESSES DO INCREASE A BIT. FOR SUNDAY/MONDAY...FORECAST CONFIDENCE IS VERY LOW. IF THE GFS WOULD VERIFY...THERE WILL BE A CONTINUED DEEP MARINE LAYER PATTERN WITH LITTLE CHANGE IN TEMPS. IF THE ECMWF VERIFIES...THERE WILL BE A LOT LESS MARINE LAYER STRATUS AND NOTICEABLY WARMER TEMPS. GIVEN THE UNCERTAINTY...KEPT FORECAST ALONG THE LINES OF PREVIOUS SHIFTS WITH SLIGHTLY LESS STRATUS AND SLIGHTLY WARMER TEMPS. HOPEFULLY...THERE WILL BE BETTER MODEL AGREEMENT IN THE NEXT FEW RUNS. && .AVIATION...11/1800Z. MADE SOME ADJUSTMENTS TO THE TAF PACKAGE AT 18Z. FIRST...THE MARINE CLOUDS ARE HANGING ON THE CENTRAL COAST AND THE LOW CLOUD RETURN ON THE CENTRAL COAST WILL BE EARLIER THAN THE PREVIOUS PACKAGE AND MAY EVEN BE EARLIER THAN THE CURRENT PACKAGE. SOUTH OF POINT CONCEPTION...MADE A MINOR ADJUSTMENT TO THE ANTICIPATED CEILINGS AT KLAX AND KLGB INTO THE MVFR CATEGORY...ALTHOUGH THIS WILL BE A CLOSE CALL. OTHERWISE...THERE IS GOOD CONFIDENCE IN THE FORECAST OF A 2300 FOOT DEEP MARINE LAYER SHRINKING TO AROUND 1800 FEET TONIGHT AND TUESDAY MORNING. KLAX...GOOD CONFIDENCE IN VFR CONDITIONS FOR THE AFTERNOON INTO THE EARLY EVENING BEFORE MARINE CLOUDS RETURN LATE THIS EVENING WITH MVFR CEILINGS. THERE IS A 30 PERCENT CHANCE OF IFR CEILINGS FOR A BRIEF TIME. KBUR...GOOD CONFIDENCE IN VFR CEILINGS THROUGH THIS EVENING BEFORE MARINE CLOUDS RETURN OVERNIGHT WITH IFR CEILINGS. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WATCH (SEE LAXMWWLOX). && PUBLIC...RAT AVIATION...SWEET SYNOPSIS...RAT WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 11, 6:00 AM PDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT MON JUN 11 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-121300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT PATCHY DENSE FOG WILL LOCALLY LOWER VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES ACROSS THE CENTRAL COAST THIS MORNING. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY GALE FORCE WINDS WILL BE LIKELY ACROSS THE OUTER WATERS THURSDAY THROUGH FRIDAY. * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.